# SDR DALA2019072804475

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 IN REFERENCE NRC 00504, DENT ON FRAME STA 1420 (BTW STRINGER 25-26L) AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY: OF NRC 627 DENT ON FRAME STA 1420 (BTW STRINGER 25-26L) AT AFT CARGO COMPARTMENT PER WAS REPAIRED PER SRM. (1192791)
